This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Serious. These medicines may interact and cause very harmful effects. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
The cause of the interaction is not known.
What might happen:
Your blood pressure may decrease, causing weakness, dizziness, or fatigue.
What you should do about this interaction:
Dopamine is a medicine that is used only in a hospital. If you are admitted to the hospital, make sure that all the healthcare professionals (e.g. doctor or pharmacist) are aware of all the different medicines that you are taking.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.Reference:1.Bivins BA, Rapp RP, Griffen WO Jr, Blouin R, Bustrack J. Dopamine-phenytoin interaction. A cause of hypotension in the critically ill. Arch Surg 1978 Mar;113(3):245-9.